# SDR CA120612004

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2012-053. THIS ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR FOUND THE EXHAUST DUCT TO BE DAMAGED.
